# SDR CALA2013100491755

- Difficulty date: October 4, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 54,709 hours, 14,247 cycles
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Intermittent
- Location: Nr 1 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENG FIRE LOOP 2 EICAS MESSAGE DISPLAYED.  LT ENG FIRE LOOP 2 STATUS MESSAGE INTERMITTENT.  ANNUNCIATES FOR A FEW SECONDS.  REMOVED AND REPLACED TS681 AND TS683 IAW AMM 26-11-99, & FIM 26-11-00.  OPS CHECKED GOOD.
